MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced hyperopic shift.Additional information was received and stated, the lens was not replaced but in 2024 autumn patient got 1st add on pseudophakic lens in the left eye.The surgeon explained to patient that when they cover the right eye (unoperated eye) the vision will be quantifiably okay.The right eye was now not operated; the surgery was scheduled for end of (b)(6) 2025 for company lens.The surgeon expects that if both eyes had diffractive technology lens, the neuroadaptation would help the patient.Since it looks like now that the od is somehow disturbs the patient to get used to the iol.Additional information was received and stated, add on pseudophakic lens was not an company product.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Each lens is subjected to a 100 percent assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.It is unclear if the issue occurred over time or at initial implant.Information was provided that the lens was implanted in (b)(6) 2022.A piggyback lens was implanted (b)(6) 2024 with ucva 0.9.Patient unhappy with binocular vision.The patient is having bilateral implant the end of april.The surgeon expects hopes this will help the patient with adaption.The file will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21936568
Report Number1119421-2025-01249
Device Sequence Number5355987
Product Code MFK
UDI-Device Identifier00380652390019
UDI-Public(01)00380652390019(17)260511(11)210513(10)15197878
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Model NumberTFNT30
Device Catalogue NumberTFNT30.220
Device Lot Number15197878
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/30/2025
Date Device Manufactured05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown